# SDR DALA2024030402972

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 76,268 hours, 10,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 3R DOOR DAMPER LOW. CORRECTIVE ACTION: SERVICED DOOR ASSIST PER A330 AMM 52-10 PRESSURE IN GREEN BAND - NO LEAKS NOTED-FAP MSG CLEARED. (5254678)
